# SDR COMA9610096

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N200CD
- Make and model: Emb EMB-120RT
- Aircraft serial: 120200
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Oat Probe Heat
- Part number: 102AU1AF
- Condition: Failed
- Location: Nose
- Part time: 11,962 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

OUTSIDE AIR TEMPERATURE PROBE HEAT IS INOPERATIVE.  REPLACED THE TRUE AIR TEMP PROBE.  PART TOTAL CYCLES, 12,082.
